Nurofen Express 200mg Liquid Capsules, 10s

Nurofen Express 200mg Liquid Capsules, 10s

£3.60
10ct
+200 pts
Ibuprofen Nurofen Express 200mg Liquid Capsules For rapid relief from: Headache, period pain, dental pain, cold & flu symptoms, backache, muscular pain, rheumatic pain, migraine, feverishness, neuralgia Ingredients: Each Liquid Capsule contains: Ibuprofen 200mg, Includes Potassium, Sorbitol and E124, See leaflet for full list Storage: Store below 25°C. Store in the original pack Safety Warnings: DO NOT TAKE IF YOU: Have ever had a stomach ulcer, perforation or bleeding Are allergic to ibuprofen (or anything else in this medicine), aspirin or other related painkillers Are taking other NSAID painkillers, or aspirin with a daily dose above 75mg Are in the last 3 months of pregnancy. SPEAK TO A PHARMACIST/DOCTOR BEFORE TAKING IF YOU: Have or have had asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney or bowel problems or are dehydrated Are a smoker Are pregnant WARNING: Do not take more medicine than the label tells you to. KEEP ALL MEDICINES OUT OF THE SIGHT AND REACH OF CHILDREN. Manufacturers Address: Reckitt Benckiser Healthcare (UK) Ltd, Slough, SL1 4AQ.
Check Availability